Embedde minimal annuli in R3 bounded by a pair of straight lines.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 599-617
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1991__66_4_140251,
author = {H. Karcher and H. Rosenberg and D. Hoffman},
title = {Embedde minimal annuli in {R3} bounded by a pair of straight lines.},
journal = {Commentarii mathematici Helvetici},
pages = {599--617},
year = {1991},
volume = {66},
number = {4},
zbl = {0765.53004},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140251/}
}
TY - JOUR AU - H. Karcher AU - H. Rosenberg AU - D. Hoffman TI - Embedde minimal annuli in R3 bounded by a pair of straight lines. JO - Commentarii mathematici Helvetici PY - 1991 SP - 599 EP - 617 VL - 66 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140251/ ID - CMH_1991__66_4_140251 ER -
H. Karcher; H. Rosenberg; D. Hoffman. Embedde minimal annuli in R3 bounded by a pair of straight lines.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 599-617. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140251/